# SDR AALA201906119038

- Difficulty date: June 7, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 47,058 hours, 21,662 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: VERTICAL STABILZER RUDDER HINGE FITTING #7 HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER AMM 55-36-41.
